# SDR 2005UALA00671

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 23,957 hours, 9,159 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"INTERNAL LOAD FAULT FWD L" DISPLAYED ON PTP DURING EMER LIGHT SYS TEST.  SWAPPED FWD AND AFT EPSU'S AND ALL TESTED OK.  INTERNAL LOAD FAULTS WILL APPEAR IF THE LOAD ON THE EPSU IS DIFFERENT THAN WHAT THE UNIT "LEARNED" AT IT'S ORIGINAL LOCATION DURING "TEACH-IN".  MOVING THE EPSU TO A POSITION WHERE THE LOAD MATCHES WHAT THE UNIT EXPECTED IS ACCEPTABLE.
